On the growth of linear perturbations

David Polarski, RADOUANE GANNOUJI

Research output: Contribution to journalArticlepeer-review

134 Scopus citations

Abstract

We consider the linear growth of matter perturbations in various dark energy (DE) models. We show the existence of a constraint valid at z = 0 between the background and dark energy parameters and the matter perturbations growth parameters. For ΛCDM γ0 ≡ frac(d γ, d z) |0 lies in a very narrow interval - 0.0195 ≤ γ0 ≤ - 0.0157 for 0.2 ≤ Ωm, 0 ≤ 0.35. Models with a constant equation of state inside General Relativity (GR) are characterized by a quasi-constant γ0 , for Ωm, 0 = 0.3 for example we have γ0 ≈ - 0.02 while γ0 can have a nonnegligible variation. A smoothly varying equation of state inside GR does not produce either | γ0 | > 0.02. A measurement of γ (z) on small redshifts could help discriminate between various DE models even if their γ0 is close, a possibility interesting for DE models outside GR for which a significant γ0 can be obtained.

Original languageEnglish
Pages (from-to)439-443
Number of pages5
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume660
Issue number5
DOIs
StatePublished - 6 Mar 2008

Fingerprint Dive into the research topics of 'On the growth of linear perturbations'. Together they form a unique fingerprint.

Cite this